# SDR FDEA201109033654

- Difficulty date: September 3, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: 655624818
- Condition: Corroded
- Location: Bs 1183 S30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1183 STRINGER 30 OB FLANGE.   REMOVED DAMAGE STRINGER SECTION, FABRICATED NEW STRINGER REPAIR & SPLICES,   LOCATED & DRILLED NEW FITTING & WEB, INSTALLED NEW STRINGER REPAIR PARTS, FITTING & WEB IAW SRM 53-10-3 FIG 1 & SRM 51-30-2.
